# SDR DALA2024080907949

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0490480) CRACK ON LOWER SKIN ON STAB STA 101.90 AT LH HORIZONTAL STAB. LH HORIZONTAL STAB. WAS REPAIRED PER B 737 800 SRM 55-10-01-2R REPAIR 11.
